BibTeX record journals/complexity/DingJOX20

download as .bib file

@article{DBLP:journals/complexity/DingJOX20,
  author       = {Youzheng Ding and
                  Jiqiang Jiang and
                  Donal O'Regan and
                  Jiafa Xu},
  title        = {Positive Solutions for a System of Hadamard-Type Fractional Differential
                  Equations with Semipositone Nonlinearities},
  journal      = {Complex.},
  volume       = {2020},
  pages        = {9742418:1--9742418:14},
  year         = {2020},
  url          = {https://doi.org/10.1155/2020/9742418},
  doi          = {10.1155/2020/9742418},
  timestamp    = {Thu, 24 Sep 2020 13:04:51 +0200},
  biburl       = {https://dblp.org/rec/journals/complexity/DingJOX20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics